UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 231

of 'Overview of neurologic complications of non-platinum cancer chemotherapy'

231
TI
A rare event of 5-fluorouracil-associated peripheral neuropathy: a report of two patients.
AU
Stein ME, Drumea K, Yarnitsky D, Benny A, Tzuk-Shina T
SO
Am J Clin Oncol. 1998;21(3):248.
 
5-Fluorouracil (5-FU) is known to cause multifocal cerebral demyelination, which is pathologically related to a central inflammatory demyelinating process. To date, no case of peripheral neuropathy has been described after the administration of 5-FU alone. The authors describe two patients who had peripheral neuropathy that developed while they were receiving 5-FU-based chemotherapy.
AD
Department of Oncology, Rambam Medical Center and Faculty of Medicine, Technion-Israel Institute of Technology, Haifa.
PMID